Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 52, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 10, 2026, 11:12 PM CDT for 4 counties in Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2026, 11:12 PM CDT (04:12 UTC)
- Expired
- Mar 10, 2026, 11:40 PM CDT
- In force
- 28 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 67 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 8, 8:30 AM CST | Tornado Watch | SPC | 243 days |
| Mar 10, 10:18 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2176 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1175 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 10.4
The text
As transmitted.
212 WUUS54 KTSA 110412 SVRTSA OKC091-101-111-145-110500- /O.NEW.KTSA.SV.W.0052.260311T0412Z-260311T0500Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Tulsa OK 1112 PM CDT Tue Mar 10 2026 The National Weather Service in Tulsa has issued a * Severe Thunderstorm Warning for... Northwestern McIntosh County in southeastern Oklahoma... Southwestern Wagoner County in northeastern Oklahoma... Southeastern Okmulgee County in northeastern Oklahoma... Northwestern Muskogee County in east central Oklahoma... * Until midnight CDT. * At 1112 PM CDT, a severe thunderstorm was located near Grayson, moving northeast at 55 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations in or near the path include... Wainwright... Hoffman... Jamesville... Hitchita... Summit... Redbird... Council Hill... Boynton... Schulter... Eram... Haskell... Morris... Taft... Choska... Grayson... Muskogee... This includes Interstate 40 in Oklahoma between mile markers 244 and 251. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. A Tornado Watch remains in effect until 400 AM CDT for southeastern, northeastern and east central Oklahoma. && LAT...LON 3539 9584 3554 9599 3593 9564 3569 9533 TIME...MOT...LOC 0412Z 228DEG 47KT 3553 9585 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$
1 follow-up statement
468 WWUS54 KTSA 110440 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 1140 PM CDT Tue Mar 10 2026 OKC091-101-111-145-110450- /O.CAN.KTSA.SV.W.0052.000000T0000Z-260311T0500Z/ McIntosh OK-Wagoner OK-Okmulgee OK-Muskogee OK- 1140 PM CDT Tue Mar 10 2026 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MCINTOSH... SOUTHWESTERN WAGONER...SOUTHEASTERN OKMULGEE AND NORTHWESTERN MUSKOGEE COUNTIES IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and has exited the warned area. Therefore, the warning has been cancelled. However, gusty winds are still possible on the back side of these thunderstorms. A Tornado Watch remains in effect until 400 AM CDT for southeastern, northeastern and east central Oklahoma. && LAT...LON 3539 9584 3554 9599 3593 9564 3569 9533 TIME...MOT...LOC 0437Z 228DEG 47KT 3577 9552 $$ Mejia
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 10:46 PM CDT, 26 minutes earlier. Its key messages:
- Updated at 1050 PM CDT Tue Mar 10 2026
- Showers and storms end from north to south through the day Wednesday.
- Strong cold front passes Wednesday and a light freeze may occur for a few areas in northeast Oklahoma and northwest Arkansas Thursday morning.
- Fire weather concerns may return by late week with dry weather and warming temperatures.
Area forecast discussion, Mar 10, 10:46 PM CDT, 26 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1046 PM CDT Tue Mar 10 2026 ...New SHORT TERM, LONG TERM... .KEY MESSAGES... Updated at 1050 PM CDT Tue Mar 10 2026 - Showers and storms end from north to south through the day Wednesday. - Strong cold front passes Wednesday and a light freeze may occur for a few areas in northeast Oklahoma and northwest Arkansas Thursday morning. - Fire weather concerns may return by late week with dry weather and warming temperatures. && .SHORT TERM... (Through Wednesday) Issued at 1050 PM CDT Tue Mar 10 2026 Ongoing storms will continue eastward overnight with a continued severe weather risk. The bulk of stronger convection will be east of the local forecast area early in the day, however the cold frontal passage into the afternoon may support a few isolated to scattered showers and storms. Overall the heaviest rainfall will end early in the day with gusty northerly winds and cooler temperatures spreading southward through the day. && .LONG TERM... (Wednesday Night through Tuesday) Issued at 1050 PM CDT Tue Mar 10 2026 The overall pattern aloft will transition to stronger western CONUS ridging and the downstream northwesterly flow across the central CONUS will feature fairly frequent frontal passages with minimal moisture return in their advance. The trends will generally be cooler temps through mid week with a warm up late week ahead of Saturday cold front. Cool down again late in the weekend into early next week and dry weather is likely to continue. Periodic gusty winds and drying fine fuels will raise grassland fire concerns at times. && .AVIATION... (00Z TAFS) Issued at 634 PM CDT Tue Mar 10 2026 Not too many changes were made to the previous TAFs. A line of strong and severe thunderstorms will move from west to east across the terminals from mid evening tonight into early Wednesday morning, with a period of IFR conditions and strong VRB wind gusts. An abrupt wind shift and increase in speed and gusts will occur at all sites from Wednesday morning and through the afternoon following a strong cold frontal passage. MVFR ceilings should occur with the front at most sites, but should trend to VFR by early to mid afternoon for OK TAF sites, with MVFR hanging on through later afternoon or early evening for AR TAF sites. Mejia && .PRELIMINARY POINT TEMPS/POPS... TUL 83 55 64 34 / 10 80 30 0 FSM 80 62 73 36 / 10 100 60 0 MLC 79 59 70 35 / 10 90 20 0 BVO 86 50 59 29 / 10 60 30 0 FYV 78 55 69 30 / 10 90 60 0 BYV 78 55 67 33 / 10 90 70 0 MKO 80 55 68 32 / 10 80 30 0 MIO 80 52 59 30 / 10 80 60 0 F10 81 55 68 34 / 10 80 20 0 HHW 78 61 73 37 / 10 90 40 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...07 LONG TERM....07 AVIATION...67
Hazardous weather outlook, Mar 10, 6:02 PM CDT, 5 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 602 PM CDT Tue Mar 10 2026 ARZ001-002-010-011-019-020-029-OKZ049-053>076-112315- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 602 PM CDT Tue Mar 10 2026 ...SEVERE WEATHER POTENTIAL THIS EVENING AND OVERNIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...After 7 PM. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...After 7 PM. HEAVY RAIN. RISK...Limited. AREA...Eastern Oklahoma. ONSET...After 7 PM. DISCUSSION... Numerous thunderstorms will spread across eastern Oklahoma and northwest Arkansas this evening through the early morning hours on Wednesday. Severe weather potential will accompany the storms as the spread eastward. Locally intense and damaging winds are possible within the line of storms along with risk of quickly developing tornadoes. Isolated large hail will be possible primarily across eastern Oklahoma. Locally heavy rainfall can also be expected with the heaviest rains forecast across southeast Oklahoma. The severe weather risk will end form west to east as the line of storms pass. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY...Thunderstorm...Very High Fire Weather and High Wind Potential. THURSDAY...High Wind Potential. FRIDAY...No Hazards. SATURDAY...High Wind Potential. SUNDAY...High Fire Weather and High Wind Potential. MONDAY...No Hazards. EXTENDED DISCUSSION... Storms may linger into Wednesday morning across southeast Oklahoma and western Arkansas ahead of a cold front. The severe weather threat is expected to have waned by this time. Gusty north to northwest winds are expected behind a cold front Wednesday, which could drive a localized fire weather threat in parts of northeast Oklahoma, depending on how much rain falls tonight. A pair of low pressure systems are expected to move across the north central part of the country later this week into the weekend. Strong south to southwest winds are forecast Thursday and again Saturday. A strong cold front is then expected to push through on Sunday, again bringing strong northerly winds. While vegetation is in a green-up stage, there will be heightened fire weather concern on warmer and windier days while some dormant fuels still exist. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Mar 10, 9:56 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
956 PM CDT Tue Mar 10 2026
OKZ064-065-110345-
Okfuskee OK-Creek OK-
956 PM CDT Tue Mar 10 2026
...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL CREEK AND OKFUSKEE
COUNTIES THROUGH 1045 PM CDT...
At 956 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles south of Prague to near Little to near
Seminole to 3 miles southeast of Maud to 3 miles southeast of St.
Louis. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Clearview... Mason...
Boley... Paden...
Castle... Okemah...
Bearden... Welty...
Okfuskee...
This includes Interstate 40 in Oklahoma between mile markers 212 and
228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3556 9662 3570 9630 3560 9621 3548 9615
3537 9615 3529 9618 3529 9644 3546 9644
3546 9647 3543 9650 3543 9652 3546 9654
3544 9657 3540 9653 3539 9655 3541 9658
3540 9662
TIME...MOT...LOC 0256Z 248DEG 29KT 3544 9671 3533 9667 3522 9666 3511
9673 3504 9683
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
69Special weather statement, Mar 10, 10:38 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1038 PM CDT Tue Mar 10 2026
OKZ054-059-110415-
Osage OK-Pawnee OK-
1038 PM CDT Tue Mar 10 2026
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN OSAGE AND NORTHWESTERN
PAWNEE COUNTIES THROUGH 1115 PM CDT...
At 1038 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles north of Cedar Vale to 3 miles northeast
of Kaw City to 6 miles southeast of Billings. Movement was east at 35
mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Bigheart... Pearsonia...
Wah Sha She State Park... Webb City...
Apperson... Burbank...
Sunset Lake... Fairfax...
Ralston... Foraker...
Grainola... Sooner Lake...
Shidler... Elgin...
Kaw Lake...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3700 9600 3681 9616 3632 9687 3634 9703
3651 9703 3655 9690 3658 9689 3660 9692
3658 9698 3659 9705 3668 9706 3670 9703
3668 9694 3675 9689 3674 9683 3677 9682
3678 9675 3700 9675
TIME...MOT...LOC 0338Z 268DEG 31KT 3719 9648 3681 9682 3645 9739
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
69Special weather statement, Mar 10, 10:40 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1040 PM CDT Tue Mar 10 2026
OKZ060-061-064-110415-
Tulsa OK-Rogers OK-Creek OK-
1040 PM CDT Tue Mar 10 2026
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL ROGERS...
NORTHEASTERN CREEK AND SOUTHEASTERN TULSA COUNTIES THROUGH 1115 PM
CDT...
At 1040 PM CDT, Doppler radar indicated a strong thunderstorm over
Sapulpa, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Broken Arrow... Tulsa International Airport...
Sapulpa... Jenks...
Glenpool... Catoosa...
Jenks Riverside Airport... Bixby...
Kiefer... Tulsa...
Sand Springs...
This includes Interstate 44 between mile markers 206 and 235.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Oklahoma. A Tornado Watch also remains in effect until 400 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3589 9615 3604 9623 3628 9577 3599 9576
TIME...MOT...LOC 0340Z 242DEG 33KT 3600 9610
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
69Special weather statement, Mar 10, 10:57 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1057 PM CDT Tue Mar 10 2026
OKZ071-073-110430-
Pittsburg OK-McIntosh OK-
1057 PM CDT Tue Mar 10 2026
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN MCINTOSH AND
NORTHWESTERN PITTSBURG COUNTIES THROUGH 1130 PM CDT...
At 1056 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Henryetta to 3 miles north of Calvin to 8
miles northeast of Stonewall. Movement was northeast at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Arpelar... Stidham...
Indianola... Raiford...
Scipio... Vivian...
Hanna... Vernon...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 400 AM CDT for southeastern
Oklahoma.
&&
LAT...LON 3505 9609 3506 9607 3509 9606 3512 9603
3512 9601 3515 9601 3515 9598 3529 9598
3540 9563 3493 9591 3485 9609
TIME...MOT...LOC 0356Z 230DEG 42KT 3542 9597 3502 9624 3476 9647
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
MejiaSpecial weather statement, Mar 10, 11:01 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1101 PM CDT Tue Mar 10 2026
OKZ057-062-063-110430-
Craig OK-Delaware OK-Mayes OK-
1101 PM CDT Tue Mar 10 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CRAIG...
NORTHWESTERN DELAWARE AND NORTHWESTERN MAYES COUNTIES THROUGH 1130 PM
CDT...
At 1100 PM CDT, Doppler radar indicated a strong thunderstorm near
Adair, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
White Oak... Big Cabin...
Cleora... Adair...
Vinita... Ketchum...
This includes Interstate 44 between mile markers 264 and 289.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CDT for northeastern
Oklahoma.
&&
LAT...LON 3659 9492 3637 9529 3644 9541 3651 9537
3651 9533 3657 9533 3677 9521
TIME...MOT...LOC 0400Z 216DEG 23KT 3646 9529
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MejiaSpecial weather statement, Mar 10, 11:05 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1105 PM CDT Tue Mar 10 2026
OKZ060>062-065>067-070-071-110430-
Tulsa OK-Muskogee OK-Okmulgee OK-Rogers OK-Okfuskee OK-Mayes OK-
Wagoner OK-McIntosh OK-
1105 PM CDT Tue Mar 10 2026
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN ROGERS...
NORTHWESTERN MCINTOSH...SOUTHWESTERN MAYES...WAGONER...EASTERN
OKMULGEE...NORTHWESTERN MUSKOGEE...SOUTHEASTERN TULSA AND
SOUTHEASTERN OKFUSKEE COUNTIES THROUGH 1130 PM CDT...
At 1104 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles northeast of Oneta to 3 miles north of
Grayson to 2 miles west of Dustin. Movement was northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Inola... Mazie...
Dewar... Pierce...
Schulter... Stonebluff...
Chouteau... Eram...
Pryor Creek... Haskell...
Leonard... Lake Eufaula State Park...
Morris... Porter...
Grayson... Wainwright...
Tullahassee... Hoffman...
Jamesville... Pryor...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 236 and 260.
Interstate 44 between mile markers 249 and 260.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CDT for southeastern,
northeastern and east central Oklahoma.
&&
LAT...LON 3633 9531 3600 9535 3539 9561 3528 9598
3529 9598 3529 9611 3566 9590 3612 9574
3638 9554 3640 9538
TIME...MOT...LOC 0404Z 211DEG 46KT 3608 9566 3555 9586 3526 9608
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
MejiaThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 9:12 PM CDT | Special Weather Statement | TSA | Creek | 63 min |
| Mar 10, 9:28 PM CDT | Special Weather Statement | TSA | Pawnee | 32 min |
| Mar 10, 9:56 PM CDT | Special Weather Statement | TSA | Okfuskee | 49 min |
| Mar 10, 10:05 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 25 min |
| Mar 10, 10:20 PM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 40 min |
| Mar 10, 10:38 PM CDT | Special Weather Statement | TSA | Osage | 37 min |
| Mar 10, 10:40 PM CDT | Special Weather Statement | TSA | Tulsa | 35 min |
| Mar 10, 10:57 PM CDT | Special Weather Statement | TSA | McIntosh | 33 min |
| Mar 10, 11:01 PM CDT | Special Weather Statement | TSA | Craig | 29 min |
| Mar 10, 11:05 PM CDT | Special Weather Statement | TSA | Wagoner | 25 min |
| Mar 10, 11:09 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 36 min |
| Mar 10, 11:20 PM CDT | Special Weather Statement | TSA | Okmulgee, Rogers, Tulsa | 40 min |
| Mar 10, 11:23 PM CDT | Special Weather Statement | TSA | Choctaw, Pittsburg, Pushmataha | 37 min |
| Mar 10, 11:29 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 31 min |
| Mar 10, 11:33 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 27 min |
| Mar 10, 11:36 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Wagoner | 39 min |
| Mar 10, 11:47 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 43 min |
| Mar 10, 11:53 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Ottawa | 18 min |
| Mar 10, 11:56 PM CDT | Special Weather Statement | TSA | Haskell, Latimer | 34 min |
| Mar 11, 12:10 AM CDT | Special Weather Statement | TSA | Adair, Delaware | 50 min |
| Mar 11, 12:23 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore | 52 min |
| Mar 11, 12:29 AM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 31 min |
| Mar 11, 12:38 AM CDT | Special Weather Statement | TSA | Sequoyah | 37 min |
| Mar 11, 12:42 AM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 8 min |
| Mar 11, 12:58 AM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 32 min |
| Mar 11, 1:00 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 45 min |
| Mar 11, 1:24 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 51 min |
| Mar 11, 1:36 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 13 min |
| Mar 11, 9:49 AM CDT | River Flood Advisory | TSA | Cherokee | 22 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.